# SDR CA051220006

- Difficulty date: December 6, 2005
- Submitted: June 6, 2006
- Operation: General aviation
- Make and model: Snias AS350BA
- Aircraft time: 5,180 hours
- Engine: Lyc LTS101600A3
- System (JASC): 6730 · Rotorcraft Servo System
- Part: Servo
- Part number: AC67244
- Part serial: BP009
- Condition: Inoperative
- Location: Main Rotor
- Part time: 5,445 hours
- Stage of operation: HO
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

(CAN) PILOT REPORTED STIFF RAPID LT MOVEMENT AND COLLECTIVE STICK RISING. AIRCRAFT TESTED ON HYDRAULIC BENCH AND WE FOUND THAT LT SERVO WAS SLOWER TO RETRACT.  THE AIRCRAFT WAS OPERATING CORRECTLY AFTER AFFECTED SERVO WAS REPLACED.  THIS PROBLEM WAS IMPOSSIBLE TO CREATE UNDER NORMAL FLIGHT CONDITIONS. PILOT REPORTED THE FAULT DURING LANDING IN SNOW, DOING RAPID UP-DOWN MOTION TO STABILIZE THE AIRCRAFT.  THE AFFECTED SERVO HAD 110 HOURS REMAINING FOR ITS SCHEDULED OVERHAUL.  (TC NR 20051220006)
